Open Access
Translator Disclaimer
July, 1973 Asymptotic Non-Null Distributions of the Likelihood Ratio Criteria for Covariance Matrix Under Local Alternatives
Nariaki Sugiura
Ann. Statist. 1(4): 718-728 (July, 1973). DOI: 10.1214/aos/1176342466

Abstract

Asymptotic expansions of the non-null distributions of the likelihood ratio criteria for testing the equality of a covariance matrix, equality of a mean vector and a covariance matrix, independence between two sets of variates, equality of two covariance matrices, in multivariate normal distributions are derived under the sequence of alternative hypotheses converging to the null hypothesis when the sample size tends to infinity. Numerical accuracies of the asymptotic formulas are also examined.

Citation

Download Citation

Nariaki Sugiura. "Asymptotic Non-Null Distributions of the Likelihood Ratio Criteria for Covariance Matrix Under Local Alternatives." Ann. Statist. 1 (4) 718 - 728, July, 1973. https://doi.org/10.1214/aos/1176342466

Information

Published: July, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0261.62040
MathSciNet: MR347001
Digital Object Identifier: 10.1214/aos/1176342466

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.1 • No. 4 • July, 1973
Back to Top